# SDR AU980290

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: 471301161
- Condition: Worn
- Location: Main Rotor Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR RETAINING NUT FACE WORN BY SEAL EDGE LIP.
